# SDR AALA201504289004

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 132140
- Condition: No Test
- Location: Cabin
- Part time: 19,877 hours, 7,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD BATTERY PACK WILL NOT TEST.  REPLACED EPSU 10WL.
